# SDR AALA20091104TUL04

- Difficulty date: July 22, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 33,089 hours, 4,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Weak
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK AT OVERHEAD RIGHT NUMBER TWO DOOR FAILED FUNCTIONAL TEST.  REPLACED BATTERY PACK.
